Equivariant virtual Betti numbers  [ Nombres de Betti virtuels équivariants ]
Annales de l'Institut Fourier, Tome 58 (2008) no. 1, p. 1-27
On définit une caractéristique d’Euler généralisée pour les ensembles symétriques par arcs équipés d’une action de groupe. Elle coïncide avec la série de Poincaré en homologie équivariante pour les ensembles compacts et non singuliers, mais reste différente en général. On met l’accent sur le cas de /2 et on donne une application à l’étude des singularités des germes de fonctions de Nash avec un analogue des fonctions zêta motiviques de Denef et Loeser.
We define a generalised Euler characteristic for arc-symmetric sets endowed with a group action. It coincides with the Poincaré series in equivariant homology for compact nonsingular sets, but is different in general. We put emphasis on the particular case of /2, and give an application to the study of the singularities of Nash function germs via an analog of the motivic zeta function of Denef and Loeser.
DOI : https://doi.org/10.5802/aif.2342
Classification:  14B05,  14P20,  14P25,  32S20
Mots clés: homologie équivariante, ensembles symétriques par arcs, intégration motivique, équivalence de Nash après éclatements
@article{AIF_2008__58_1_1_0,
     author = {Fichou, Goulwen},
     title = {Equivariant virtual Betti numbers},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {1},
     year = {2008},
     pages = {1-27},
     doi = {10.5802/aif.2342},
     mrnumber = {2401214},
     zbl = {1142.14003},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_1_1_0}
}
Fichou, Goulwen. Equivariant virtual Betti numbers. Annales de l'Institut Fourier, Tome 58 (2008) no. 1, pp. 1-27. doi : 10.5802/aif.2342. http://www.numdam.org/item/AIF_2008__58_1_1_0/

[1] Abramovich, D.; Karu, K.; Matsuki, K.; Wlodarczyk, J. Torification and factorization of birational maps, J. Amer. Math. Soc., Tome 15 (2002) no. 3, pp. 531-572 | Article | MR 1896232 | Zbl 1032.14003

[2] Bittner, F. The universal Euler characteristic for varieties of characteristic zero, Compositio Mathematica, Tome 140 (2004), pp. 1011-1032 | Article | MR 2059227 | Zbl 1086.14016

[3] Bochnak, J.; Coste, M.; Roy, M.-F. Real Algebraic Geometry, Springer-Verlag, Berlin (1998) | MR 1659509 | Zbl 0912.14023

[4] Cartan, H. Quotient d’un espace analytique par un groupe d’automorphismes, Algebraic geometry and topology, Princeton University Press, Princeton, New Jersey (A symposium in honor of S. Lefschetz) (1957), pp. 687-699 | Zbl 0084.07202

[5] Denef, J.; Loeser, F. Geometry on arc spaces of algebraic varieties, European Congress of Math., Tome 1 (2001), pp. 325-348 (Barcelona, July 10-14, 2000) | MR 1905328 | Zbl 1079.14003

[6] Derval, D. Etude des classes de cohomologie algébrique des variétés algébriques réelles, Université de Rennes 1 (2001) (Ph. D. Thesis)

[7] Fichou, G. Motivic invariants of Arc-Symmetric sets and Blow-Nash Equivalence, Compositio Math., Tome 141 (2005), pp. 655-688 | Article | MR 2135282 | Zbl 1080.14070

[8] Fichou, G. Zeta functions and Blow-Nash equivalence, Annales Polonici Math., Tome 87 (2005), pp. 111-126 | Article | MR 2208540 | Zbl 1093.14007

[9] Fichou, G. The corank and the index are blow-Nash invariants, Kodai Math. J., Tome 29 (2006) no. 1, pp. 31-40 | Article | MR 2222164 | Zbl 1099.14002

[10] Grothendieck, A. Sur quelques points d’algèbre homologique, Tôhoku Math. J., Tome 9 (1970) no. 2, pp. 143-162 | Zbl 0118.26104

[11] Hironaka, H. Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., Tome 79 (1964) no. 2, pp. 109-326 | Article | MR 199184 | Zbl 0122.38603

[12] Huisman, J. Real quotient singularities and nonsingular real algebraic curves in the boundary of the moduli space, Compositio Math., Tome 118 (1999), pp. 43-60 | Article | MR 1705976 | Zbl 0949.14017

[13] Koike, S.; Parusiński, A. Motivic-type invariants of blow-analytic equivalence, Ann. Inst. Fourier, Tome 53 (2003) no. 7, pp. 2061-2104 | Article | Numdam | MR 2044168 | Zbl 1062.14006

[14] Kontsevich, M. Lecture at Orsay (1995)

[15] Kuo, T.-C. On classification of real singularities, Invent. Math., Tome 82 (1985), pp. 257-262 | Article | MR 809714 | Zbl 0587.32018

[16] Kurdyka, K. Ensembles semi-algébriques symétriques par arcs, Math. Ann., Tome 282 (1988), pp. 445-462 | Article | MR 967023 | Zbl 0686.14027

[17] Mccrory, C.; Parusiński, A. Virtual Betti numbers of real algebraic varieties, C. R. Acad. Sci. Paris, Tome 336 (2003), pp. 763-768 (Série I) | MR 1989277 | Zbl 1073.14071

[18] Van Hamel, J. Algebraic cycles and topology of real algebraic varieties, CWI Tract 129, Stichting Mathematisch Centrum, Centrum voor Wiskunde en Informatica, Amsterdam (1997) | MR 1824786 | Zbl 0986.14042